# SDR AALA200802615

- Difficulty date: September 25, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WINDOW CRACKED AT FORWARD LOWER WINDOW AT RIGHT STATION 845.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH AARD 53 10 00 25.
